| Catalog Number |
D141702 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a trupulse¿ generator and observed the catheter would ablate on its own.A varipulse¿ catheter had an error - 20 pole connection error (did not know the full error message or error code) displayed on the carto® 3 system and shortly after, the catheter would ablate on its own.They hit the stop button on the generator and when they continued to ablate, the issue did not reoccur and was resolved.The case continued.No patient consequence was reported.Multiple attempts have been made to obtain clarification of this complaint.However, no further information has been made available.The error was assessed as non mdr reportable.The most likely consequence was an intraprocedural delay.The potential risk that it could cause or contribute to a serious injury or death was remote.The issue of the catheter would ablate on its own was assessed as mdr reportable under the trupulse¿ generator.
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a trupulse¿ generator.A varipulse¿ catheter had an error - 20 pole connection error (did not know the full error message or error code) displayed on the carto® 3 system and shortly after, the catheter would ablate on its own.They hit the stop button on the generator and when they continued to ablate, the issue did not reoccur and was resolved.The case continued.No patient consequence was reported.The system evaluation was completed on 27-mar-2026.Technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for evaluation.No failure was found during the evaluation.Other circumstances may have affected device performance.System is fully operational.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported condition were identified.As part of the quality process, the devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).